MAUDE Adverse Event Report: CARDINAL HEALTH, INC. SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH, INC. SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 266148
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the gastric fluid was not drained, even if the measurement was correct.The reporter does not know if the person who inserted the tube changed the tube and saw a difference.For the return to surgery, it was noted when the valve had to be removed to flush the air intake, the valve broke in two.Per the nurse, the procedure was performed during a weekend in the emergency department between (b)(6) 2025.There was no consequence on the patient.Unfortunately, no more information is available regarding how the salem tube has been use or about the patient themself.Per additional information provided by the nurse on (b)(6) 2025, when they state "for the return to surgery" they are referring to the return of the catheter assessment by the nurse in the surgery department.The patient did not change locations of the hospital between the time the catheter was inserted and the time the valve broke.The catheter had been in place for 48 to 72 hours maximum.

Brand Name
SALEM SUMP
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21343691
Report Number1423537-2025-00069
Device Sequence Number13012591
Product Code FEG
UDI-Device Identifier10884521065055
UDI-Public(01)10884521065055(17)280731(10)2322309264
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K880850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number266148
Device Catalogue Number266148
Device Lot Number2322309264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown